MAUDE Adverse Event Report: BARD ACCESS SYSTEMS ASPIRA PLEURAL/PERITONEAL DRAINAGE KIT 1L; PERITONEAL DIALYSIS SYSTEM AND ACCESSORIES

BARD ACCESS SYSTEMS ASPIRA PLEURAL/PERITONEAL DRAINAGE KIT 1L; PERITONEAL DIALYSIS SYSTEM AND ACCESSORIES
Model Number 4992301
Health Effect - Clinical Code Swelling (2091)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rebv0361 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the home health nurse has a patient with an aspira peritoneal catheter that was placed approximately one month ago.She reports that it drained properly at the hospital and she was able to drain it two days ago.The patient's abdomen is swollen, but the bulb will not inflate after it is squeezed and fluid is not draining.She states this happened with two bags.

Brand Name
ASPIRA PLEURAL/PERITONEAL DRAINAGE KIT 1L
Common Device Name
PERITONEAL DIALYSIS SYSTEM AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7426726
Report Number3006260740-2018-00678
Device Sequence Number11250153
Product Code FJS
UDI-Device Identifier00801741045035
UDI-Public(01)00801741045035
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4992301
Device Catalogue Number4992301
Device Lot NumberREBV0361
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1